# SDR SWAA2022060601137

- Difficulty date: April 30, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 191FR WITH CRACKS AROUND FASTENER HOLES. / [01] CLEANED AND PREPARED DAMAGE FASTENERS HOLES FOR REPAIR ON WING TO BODY FAIRING 191FR;PERFORMED DRY OUT ;FOUND NO WATER AS PER B737 SRM 51-70-04-2R-9;[02] VERIFIED CLEAN. OK TO INSTALL REPAIR;[03] REPAIRED DAMAGE FASTENERS HOLES AS MARKED WITH A PERMANENT REPAIR ON WING TO BODY FAIRING 191FR AS PER B737 SRM 51-70-04-2R-9; MATERIALS USED PO#1690463 AND PO#1753794;[04] PERFORMED TAP TEST ON REPAIRED AREAS ;FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION ( 5 );[05] PRIMED AND TOP COAT REPAIRED AREAS AS PER B737 AMM 51-21-99-300-802;[06] VERIFIED REPAIR AND RESTORATION AND TAP TEST
